# SDR CA190228003

- Difficulty date: February 28, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57114375202
- Condition: Corroded
- Location: Rt Wing
- Part time: 1,600,448 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) R/H WING LOWER SKIN CORRODED UNDER WATER DRAIN BTW RIB 12 AND RIB 13. (TC# 20190228003)
